The Riemann problem for p-systems with continuous flux function
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 3, p. 353-367
@article{AFST_1999_6_8_3_353_0,
     author = {Andreianov, Boris P.},
     title = {The Riemann problem for $p$-systems with continuous flux function},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {3},
     year = {1999},
     pages = {353-367},
     zbl = {0959.35112},
     mrnumber = {1751170},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1999_6_8_3_353_0}
}
Andreianov, Boris P. The Riemann problem for $p$-systems with continuous flux function. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 3, pp. 353-367. http://www.numdam.org/item/AFST_1999_6_8_3_353_0/

[1] Andreyanov (B.). - "Solutions auto-similaires du problème de Riemann pour une loi de conservation scalaire quasilinéaire à fonction de flux continue avec la viscosité ∈tuxx" Publ. Math. Besançon, An. non-linéaire, V.15 (1995/97), pp.127-131. | MR 1773619 | Zbl 1006.35063

[2] Andreyanov (B.). - "Vanishing viscosity method and explicit formulae for solutions of the Riemann problem for scalar conservation laws" Vestn. Mosc. Univ. I (1999), No.1, pp.3-8. | MR 1704323 | Zbl 0951.35077

[3] Andreianov (B.). - Ph. D. thesis, Univ. Franche-Comté, 2000.

[4] Chang (T.), Hsiao (L.) (T. Zhang, L. Xiao). - "The Riemann Problem and Interaction of Waves in Gas Dynamics" Pitman Monographs and Surveys in Pure and Appl. Math., 41 (1989). | MR 994414 | Zbl 0698.76078

[5] Dafermos (C.M.). - "Structure of solutions of the Riemann problem for hyperbolic systems of conservation laws" Arch. Rat. Mech. Anal., V.53 (1974), No.3, pp.203-217. | MR 348289 | Zbl 0278.35065

[6] Gelfand (I.M.). - "Some problems in the theory of quasilinear equations" Uspekhi Mat. Nauk, V.14 (1959), No. 2, pp. 87-158; English tr. in Amer. Math. Soc. Transl. Ser. V.29 (1963), No.2, pp.295-381. | MR 110868 | Zbl 0127.04901

[7] Krejčí (P.), Straškraba (I.). - "A uniqueness criterion for the Riemann problem" Mat.Ústav AV ČR, V.84 (1993); Hiroshima Math. J. V. 27 (1997), No. 2, pp. 307-346. | MR 1461177 | Zbl 0883.35079

[8] Kruzhkov (S.N.). - "Nonlinear partial differential equations" Part II. (Lections 3,4) Mosc. St. Univ. edition, 1970.

[9] Leibovich (L.). - "Solutions of the Riemann problem for hyperbolic systems of quasilinear equations without convexity conditions" J. Math. Anal. Appl., V.45 (1974), No. 3, pp. 81-90. | MR 348278 | Zbl 0273.35052

[10] Tzavaras (A.E.).- "Elastic as limit of viscoelastic response, in a context of selfsimilar viscous limits" J. Diff. Eq., V.123 (1995), No. 1, pp. 305-341. | MR 1359921 | Zbl 0853.73015

[11] Tzavaras (A.E.). - "Viscosity and relaxation approximations for hyperbolic systems of conservation laws" in "An introduction to recent developments in theory and numerics of conservation laws", D. Kroener & al., eds.; Lect. Notes in Comp. Sci. and Engin., V.5, Springer, 1998, pp. 73-122. | Zbl 0969.74006

[12] Wendroff (B.). - "The Riemann problem for materials with nonconcave equations of state. I: Isentropic flow" J. Math. Anal. Appl., V. 38 (1972), pp. 454-466. | MR 328387 | Zbl 0264.76054